MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CORTICAL FXATION FXD LOOP 15MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL CORTICAL FXATION FXD LOOP 15MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter phone number: (b)(6).Investigation summary: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided we cannot discern a definitive root cause for the reported failure.No lot numbers were supplied which precludes conducting a device history record (dhr) review.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via email that a report received for iis (investigator initiated studies) which is an acl registry in (b)(6) was uploaded.The registry goal is to capture all acl procedures performed in (b)(6) and currently have 117 participating surgeons.All data provided from participating surgeons is de-identified and captures all procedures/devices across all industry manufacturers.On opening the report to review the information, affiliate identified the implant complication rates for all depuy products currently captured in the registry on the last page of the report.On discussion with medical director, the information is being provided by the affiliate to the product safety for entry into the complaints system as ¿information only¿ given the data is cumulative over the duration of the registry; no further information is available.There is the potential of duplicative reporting if any of these cases have already been individually (reported to the company) at the point of occurrence (from either surgeon/employee clinical specialist) as stated by the affiliate.The report states that 13 cortical fixation fxd loop 15mm; product code: 232009, failed due to unknown reasons.Re-surgery was required to repair the failure.

Brand Name
CORTICAL FXATION FXD LOOP 15MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8375612
Report Number1221934-2019-56494
Device Sequence Number2198656
Product Code MBI
UDI-Device Identifier10886705022649
UDI-Public10886705022649
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date02/27/2019
Patient Sequence Number1